# SDR ASAA2014052208123

- Difficulty date: May 22, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6547976U7
- Condition: Corroded
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE CUSP WEB CORRODED AT BETWEEN BS 827 - 847.  ACFT GROUNDED. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-60-13-1A-1, FIG 101.  R & R CUSP WEB IAW SRM 51-40-02-0.
